# SDR SWIA20240925712

- Difficulty date: July 12, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 42,797 hours, 39,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH INTERCOSTAL FROM THE BOTTOM OF THE PAX DOOR IS CORRODED.     (C-CHECK RO 9/24/2024)    REMOVED AND REPLACED 4TH INTERCOSTAL FROM THE BOTTOM OF THE PAX DOOR IAW CRJ200 SRM 51-42-06
